MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY
Model Number 45030
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2022.It was reported that system unexpected shutdown occurred.An angiojet solent dista catheter was advanced for a thrombectomy procedure.However; during thrombectomy mode, the system shutdown or stopped all activity.The catheter was replaced with a new one and the procedure continued normally.No patient complications reported.However; returned device analysis revealed a broken hypotube.
 
Additional Manufacturer Narrative
The product was returned consisted of an angiojet solent dista catheter.The pump assembly, effluent/supply line, shaft, tip, and spike line were visually examined for damage or any irregularities.The shaft showed 2 kinks located 43.5cm and a severe kink located 124cm from the tip.It was noticed through x-ray analysis that the hypotube was broken at the 124cm location.Functional testing was completed per device preparation.The pump was inserted into the ultra drive unit console.The pump and device would not prime due to the broken hypotube.The devices pressure could not be recorded due to the device would not prime.Inspection of the remainder of the device, apart from the observed damage showed no other damage or irregularities.

Brand Name
ANGIOJET SOLENT DISTA
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15098109
Report Number2124215-2022-25367
Device Sequence Number12042192
Product Code DXE
UDI-Device Identifier08714729889731
UDI-Public08714729889731
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2024
Device Model Number45030
Device Catalogue Number45030
Device Lot Number0028917329
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2022
Initial Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown